TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI SHUNT SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Back to Search Results |
| Model Number |
CDI510H |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
Event or Problem Description
The user facility reported to terumo cardiovascular that during prime there was a shunt sensor has leakage.*no consequence or health impact to patient *product was changed out *procedure was completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on january 03, 2025.Upon further investigation of the reported event, the following information is new and/or changed: d9 (device availability - added date returned to manufacturer).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information).H3 (evaluation is in progress, but not yet concluded).A second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.).All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer), g6 (indication that this is a follow-up report), h2 (follow-up due to additional information and device evaluation), h3 (updated device evaluated by manufacturer), h6 (identification of evaluation codes 10, 3331, 213, 67).The returned sample was visually inspected upon receipt, no anomalies were noted.The returned sample was leak tested, as received by connecting with a calibrated manometer, submerged into a water bath, and pressurized up to 1030 mmhg and no leak was noted.The product was found to function as intended.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.